Indian Journal of Pure and Applied Mathematics

, Volume 49, Issue 4, pp 705–715 | Cite as

Existence of Positive Solutions for a Class of Quasilinear Singular Elliptic Systems Involving Caffarelli-Kohn-Nirenberg Exponent with Sign-Changing Weight Functions

  • Salah BoulaarasEmail author
  • Rafik Guefaifia
  • Tahar Bouali


The paper deals with the existence of weak positive solutions for a new class of quasilinear singular elliptic systems involving critical Caffarelli–Kohn–Nirenberg exponent with sign-changing weight functions using the method of sub-super solutions. Our results are natural extensions from the previous ones in [3].

Key words

Caffarelli–Kohn–Nirenberg exponents elliptic system sub-supersolution method sign-changing 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. A. Afrouzi and S. H. Rasouli, A remark on the existence of multiple solutions to a multiparameter nonlinear elliptic system, Nonlinear Anal., 71 (2009), 445–455.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    G. A. Afrouzi and S. Haghaieghi, Sub-super solutions for (pq) Laplacian systems, Boundary Value Problems, 2011 2011:52.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    G. A. Afrouzi, D., Vicenţiu, E. Rädulescu, and S. Shaker, iPositive solutions of singular elliptic systems with multiple parameters and Caffarelli–Kohn–Nirenberg exponents, 70(2) (2015), 145–152.Google Scholar
  4. 4.
    N. Akhmediev and A. Ankiewicz, Partially coherent solitons on a finite background, Phys. Rev. Lett., 82 (1999), 2661–2664.CrossRefGoogle Scholar
  5. 5.
    J. Ali and R. Shivaji, Positive solutions for a class of p-Laplacian systems with multiple parameters, J. Math. Anal. Appl., 335 (2007), 1013–1019.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    J. Ali, R. Shivaji, and M. Ramaswamy, Multiple positive solutions for classes of elliptic systems with combined nonlinear effects, Differ. Integral Equ., 19 (2006), 669–680.MathSciNetzbMATHGoogle Scholar
  7. 7.
    C. O. Alves and D. G. de Figueiredo, Nonvariational elliptic systems, Discrete Contin. Dyn. Syst., 8 (2002), 289–302.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    A. Ambrosetti, J. G. Azorero, and I. Peral, Existence and multiplicity results for some nonlinear elliptic equations, Rend. Mat. Appl., 7 (2000), 167–198.MathSciNetzbMATHGoogle Scholar
  9. 9.
    C. Atkinson and K. El Kalli, Some boundary value problems for the Bingham model, J. Non Newton. Fluid Mech., 41 (1992), 339–363.CrossRefGoogle Scholar
  10. 10.
    S. Boulaaras, R. Ghfaifia, and S. Kabli, An asymptotic behavior of positive solutions for a new class of elliptic systems involving of (p(x), q(x))-Laplacian systems, Bol. Soc. Mat. Mex., (2017). Google Scholar
  11. 11.
    H. Bueno, G. Ercole, W. Ferreira, and A. Zumpano, Existence and multiplicity of positive solutions for the p-Laplacian with nonlocal coefficient, J. Math. Anal. Appl., 343 (2008), 151–158.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    L. Caffarelli, R. Kohn, and L. Nirenberg, First order interpolation inequalities with weights, Compos. Math., 53 (1984), 259–275.MathSciNetzbMATHGoogle Scholar
  13. 13.
    A. Canada, P. Drábek, and J. L. Gámez, Existence of positive solutions for some problems with nonlinear diffusion, Trans. Am. Math. Soc., 349 (1997), 4231–4249.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    F. Catrina and Z.-Q. Wang, On the Caffarelli-Kohn-Nirenberg inequalities: Sharp constants, existence (and nonexistence), and symmetry of extremal functions, Commun. Pure Appl. Math., 54(2001), 229–258.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    R. Dalmasso, Existence and uniqueness of positive solutions of semilinear elliptic systems, Nonlinear Anal., 39 (2000), 559–568.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    E. N. Dancer, Competing species systems with diffusion and large interaction, Rend. Sem. Mat. Fis. Milano, 65 (1995), 23–33.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    R. Dautray and J.-L. Lions, Mathematical analysis and numerical methods for science and technology, 1: Physical Origins and Classical Methods, Springer, Berlin, Heidelberg, NewYork, 1985.zbMATHGoogle Scholar
  18. 18.
    P. Drabek and J. Hernandez, Existence and uniqueness of positive solutions for some quasilinear elliptic problem, Nonlinear Anal., 44 (2001), 189–204.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    J. F. Escobar, Uniqueness theorems on conformal deformations of metrics, Sobolev inequalities, and an eigenvalue estimate, Commun. Pure Appl. Math., 43 (1990), 857–883.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    F. Fang and S. Liu, Nontrivial solutions of superlinear p-Laplacian equations, J. Math. Anal. Appl., 351 (2009), 3601–3619.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    R. Filippucci, P. Pucci, and V. Radulescu, Existence and non-existence results for quasilinear elliptic exterior problems with nonlinear boundary conditions, Commun. Partial Differ. Equ., 33 (2008), 706–717.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of semi-linear elliptic systems, Proc. R. Soc. Edinb. Sect. A, 134 (2004), 137–141.CrossRefzbMATHGoogle Scholar
  23. 23.
    R. Ghfaifia and S. Boulaaras, Existence of positive solution for a class of (p(x), q(x))-Laplacian systems, Rend. Circ. Mat. Palermo, II. Ser., 67 (2018), 93–103. MathSciNetzbMATHGoogle Scholar
  24. 24.
    J. R. Graef, S. Heidarkhani, and L. Kong, Multiple solutions for systems of multi-point boundary value problems, Opusc. Math., 33 (2013), 293–306.MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    D. D. Hai and R. Shivaji, An existence result on positive solutions for a class of p-Laplacian systems, Nonlinear Anal., 56 (2004), 1007–1010.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    O. H. Miyagaki and R. S. Rodrigues, On positive solutions for a class of singular quasilinear elliptic systems, J. Math. Anal. Appl., 334 (2007), 818–833.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    M. K. V. Murthy and G. Stampacchia, Boundary value problems for some degenerate elliptic operators, Ann. Mat. Pura Appl., 80 (1968), 1–122.MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    M. Nagumo, Über die Differentialgleichung y = f(x, y, y), Proc. Phys. Math. Soc. Jpn., 19 (1937), 861–866.zbMATHGoogle Scholar
  29. 29.
    H. Poincaré, Les fonctions fuchsiennes et l’équation u = e u, J. Math. Pures Appl., 4 (1898), 137–230.zbMATHGoogle Scholar
  30. 30.
    P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Diff. Equ., 51 (1984), 126–150.MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    B. Xuan, The eigenvalue problem for a singular quasilinear elliptic equation, Electron. J. Differ. Equ., 16 (2004), 1–11.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Indian National Science Academy 2018

Authors and Affiliations

  • Salah Boulaaras
    • 1
    • 2
    Email author
  • Rafik Guefaifia
    • 3
  • Tahar Bouali
    • 3
  1. 1.Department of Mathematics, College of Sciences and Arts, Al-RassQassim UniversityBuraydahKingdom of Saudi Arabia
  2. 2.Laboratory of Fundamental and Applied Mathematics of Oran (LMFAO)University of Oran 1Ahmed BenbellaAlgeria
  3. 3.Department of Mathematics and Computer ScienceLarbi Tebessi UniversityTebessaAlgeria

Personalised recommendations